[1]梁志彬.跳扩散风险过程的最优投资和比例再保险:期望值保费原理(英文)[J].南京师范大学学报(自然科学版),2009,32(01):1-7.
 Liang Zhibin.Optimal Investment and Proportional Reinsurance for Jump-Diffusion Risk Processes:Expected Value Principle[J].Journal of Nanjing Normal University(Natural Science Edition),2009,32(01):1-7.
点击复制

跳扩散风险过程的最优投资和比例再保险:期望值保费原理(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第32卷
期数:
2009年01期
页码:
1-7
栏目:
数学
出版日期:
2009-03-30

文章信息/Info

Title:
Optimal Investment and Proportional Reinsurance for Jump-Diffusion Risk Processes:Expected Value Principle
作者:
梁志彬;
南京师范大学数学与计算机科学学院, 江苏南京210097
Author(s):
Liang Zhibin
School of Mathematics and Computer Science,Nanjing Normal University,Nanjing 210097,China
关键词:
随机控制 H am ilton-Jacob-i Be llman方程 跳扩散过程 期望效用 投资 比例再保险 期望值原理
Keywords:
stochastic control H am ilton- Jacob-i Be llm an equa tion jump-diffusion process expected utility inves-t m ent propo rtiona l re insurance expected v alue princ ip le
分类号:
O211.67
摘要:
站在保险人的立场上,讨论了期望值保费原理下,跳扩散风险过程的最优投资和比例再保险问题,得到了使终值期望效用达到最大的最优策略和值函数的近似表达式,并且得出结论:投资总比不投资好.最后,通过一些数值举例来进一步说明本文中所得的结论.
Abstract:
In th is paper, we study, from the insurer. s po in t o f v iew, the optim al inv estm ent and proportional reinsurance for the jump-d iffus ion surplus processes. Assum ing that the reinsurance prem ium is ca lcu la ted acco rd ing to the expected va lue princ ip le, w e obta in the c lo sed form express ions o f the strategy and the va lue function w hich are optim al in the sense o f max im izing the expected utility from term ina lw ealth. W e a lso conc lude that the case w ith investment is a lw ay s better than the one w ithout investm ent. Som e num er ica l ex amp les are g iven, wh ich illustrate the resu lts o f this paper.

参考文献/References:

[ 1] Brow ne S. Optim al investm ent po lic ies fo r a firm w ith random risk process: exponentia l utility and m in im izing the probability
of ruin[ J] . M ath Oper Res, 1995, 20: 937-958.
[ 2] H ipp C, Plum M. Optim a l inv estm ent for insurers[ J] . Insurance: M ath Econom, 2000, 27: 215-228.
[ 3] H ipp C, Plum M. Optima l investm ent for investors w ith state dependent incom e, and for insurers[ J]. F inance and Stochastics,
2003, 7: 299-321.
[ 4] Schm idliH. Optim al proportional re insurance po licies in a dynam ic se tting[ J]. Scand A ctuar ia l J, 2001, 1: 55-68.
[ 5] Schm idliH. On m inim izing the ru in probability by investm ent and reinsurance[ J]. Ann App l Probab, 2002, 12: 890-907.
[ 6] Liu C, Yang H. Optim a l investm ent fo r a insurer to m inim ize its probability o f ru in[ J]. No rth Am er ican A cruarial Journa,l
2004, 8( 2): 11-31.
[ 7] Ge rberH, Sh iu E. Optim a l div idends: ana ly sis w ith Brown ian m otion[ J]. North Ame rican A ctuar ia l Journa,l 2004, 8( 1):
1-20.
[ 8] Liang Z. Optim a l proportiona l re insurance for contro lled r isk pro cess wh ich is perturbed by diffusion[ J]. A ctaM athem aticae
Applicatae Sinica: Eng lish Ser ies, 2007, 23( 3) : 477-488.
[ 9] Liang Z. Optim a l investm ent and re insurance for the jum p-d iffusion surplus process[ J]. A ctaM athem atica S in ica: Ch inese
Ser ies, 2008, 51( 6): 1 195-1 204.
[ 10] YangH, Zhang L. Optim a l investment for insurer w ith jum p-d iffusion risk process[ J] . Insurance: M a th Econom, 2005,
37: 615-634.
[ 11] W aters H. Ex cess o f loss re insurance lim its[ J]. Scand inav ian Actuaria l Journa ,l 1979, 1: 37-43.
[ 12] CentenoM L. M easuring the effects o f re insurance by the ad justm en t coe fficient[ J]. Insurance: M athema tics and E conomics,
1986, 5: 169-182.
[ 13] L iang Z, Guo J. Optim al proportional re insurance and ru in probability[ J]. StochasticM ode ls, 2007, 23( 2): 333-350.
[ 14] L iang Z, Guo J. Upper bound for ru in probab ilities unde r optim al investm ent and proportional reinsurance[ J]. App lied StochasticM
ode ls in Business and Industry, 2008, 24: 109-128.
[ 15] Irgens C, Paulsen J. Optim al contro l of risk exposure, re insurance and investm en ts fo r insurance portfolios[ J]. Insurance:
M ath Econom, 2004, 35: 21-51.
[ 16] Grande ll J. Aspects o f R isk Theo ry[M ]. New Yo rk: Springer-V erlag, 1991.
[ 17] M erton Robert C. Optimum consumption and pro tfo lio rules in a continuous tim em odel[ J]. Journal o f E conom ic Theory,
1971, 3: 373-413.
[ 18] Karatzas I. Optim iza tion problem s in the theory o f continuous trad ing [ J]. S IAM J Control and Optim, 1989, 7: 1 221-
1 259.
[ 19] GerberH. An Introduction toM athem atica l R isk Theory[M ]. Ph iladelph ia: S. S. H uebner Founda tion for Insurance Education,
1979.
[ 20] Cont R, Tankov P. Financ ialM ode llingW ith Jum p Processes[M ]. Boca Raton: Chapm an and H a ll/CRC F inanc ia lM athem
atics Series, 2003.
[ 21] F lem ingW H, R ishe l R W. Dete rm in istic and S to chastic Op tim a l Control[M ]. New Yo rk: Spr ing er-Ve rlag, 1975.

备注/Memo

备注/Memo:
Foundation item: Supported by the N at iona lNatu ral Science Foundation of China ( 10701082 ).
Corresponding author: L iangZh ib in, Ph. D. , lecturer, m ajored in stochast ic processes and their app licat ion for finance and insuran ce. E-m ail:
liangzhibin111@hotmail.com
更新日期/Last Update: 2013-04-23